# SDR 97FDEA00847

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Web
- Part number: 65174634
- Condition: Corroded
- Location: Bs 1342-1344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0952 039 CORROSION (C53-395-11) ON VERTICAL STABILIZER INTER SPAR SKIN BS 1340 - 1344, RBL 18, WL 260.  REPAIRED CORROSION ON RT INNER SPAR SKIN OF VERT STAB BS 1340-1344, RBL 18, WL 260 IAW FED-EX EA NR 75510-37338 AND FED-EX EA NR 7-5330-37334.
